# SDR 98ZZZX791

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910B
- Make and model: Gulstm GIV
- Aircraft serial: 1102
- System (JASC): 2530 · Buffet/Galleys
- Part: Hose
- Part number: LP212872
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFITTER - INSTALLED WATER FILL/DRAIN LINES INCORPORATE 120 VAC HEAT ELEMENT.  THREE OCCURRENCES OF THE ELEMENT BURNING HOLE IN HOSE.  ONE OF THE OCCURRENCES SINGED THE INSULATION AND SOUNDPROOFING.
